Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 467351, 5 pages
http://dx.doi.org/10.1155/2013/467351
Research Article

Interpolation Polynomials of Entire Functions for Erdös-Type Weights

1Science Division, Center for General Education, Aichi Institute of Technology, Yakusa-cho, Toyota 470-0392, Japan
2Department of Mathematics, Meijo University, Nagoya 468-8052, Japan

Received 20 September 2012; Accepted 27 March 2013

Academic Editor: Markos Koutras

Copyright © 2013 Gou Nakamura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Al-Jarrah, “Error estimates for Gauss-Jacobi quadrature formulae with weights having the whole real line as their support,” Journal of Approximation Theory, vol. 30, no. 4, pp. 309–314, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. R. Al-Jarrah, “On the Lagrange interpolation polynomials of entire functions,” Journal of Approximation Theory, vol. 41, no. 2, pp. 170–178, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. R. Al-Jarrah and K. Al-Khaled, “Lagrange interpolation and entire function,” Revista Colombiana de Matemáticas, vol. 24, no. 3-4, pp. 115–123, 1990. View at Google Scholar
  4. R. Al-Jarrah and M. R. Hasan, “Interpolation of entire functions associated with some Freud weights, I,” Journal of Approximation Theory, vol. 71, no. 2, pp. 123–137, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. R. Al-Jarrah and S. Ali, “Interpolation of entire functions associated with some Freud weights, II,” Journal of Approximation Theory, vol. 78, no. 2, pp. 276–285, 1994. View at Publisher · View at Google Scholar · View at Scopus
  6. A. L. Levin and D. S. Lubinsky, Orthogonal Polynomials for Exponential Weights, Springer, New York, NY, USA, 2001.
  7. R. Sakai and N. Suzuki, “Mollification of exponential weights and its appication to Markov-Bernstein inequality,” Pioneer Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 83–101, 2013. View at Google Scholar
  8. H. Jung and R. Sakai, “Specific examples of exponential weights,” Communications of the Korean Mathematical Society, vol. 24, no. 2, pp. 303–319, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus